MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX48OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121928148
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/26/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle revision procedure.Unknown hip.Reason for revision: unknown.Doi: (b)(6) 2009; dor: (b)(6) 2015.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR +4 10D 28IDX48OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7645471
Report Number1818910-2018-63413
Device Sequence Number122057
Product Code LPH
UDI-Device Identifier10603295013457
UDI-Public10603295013457
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 06/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121928148
Device Lot NumberDV9EY1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR